# SDR IPXA2025103034768

- Difficulty date: October 7, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,817 hours, 21,917 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146N50171
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN BELOW FLOOR PANEL 241XKF HAS CORROSION, FLL-023, ATA 53. ACCOMPLISHED REPAIR IN ACCORDANCE WITH EO-95488-REQ1 AND VT-SAA EA 757-5310-01-B0583, REV IR.
